To read the full version of this content please select one of the options below:

HYBRID ANALYSIS OF TRANSIENT NON‐LINEAR CONVECTION‐DIFFUSION PROBLEMS

R. SERFATY (Programa de Engenharia Mecânica—EE/COPPE/UFRJ, Universidade Federal do Rio de Janeiro, Caixa Postal 68501—Cidade Universitária, Rio de Janeiro, RJ 21945, Brasil PETROBRÃS/CENPES/SUPEN/DIPROM/SETER, Cidade Universitária—Quadra 7, Rio de Janeiro, RJ 21910, Brasil)
R.M. COTTA (Programa de Engenharia Mecânica—EE/COPPE/UFRJ, Universidade Federal do Rio de Janeiro, Caixa Postal 68501—Cidade Universitária, Rio de Janeiro, RJ 21945, Brasil)

International Journal of Numerical Methods for Heat & Fluid Flow

ISSN: 0961-5539

Article publication date: 1 January 1992

Abstract

A hybrid numerical‐analytical approach, based on recent developments in the generalized integral transform technique, is presented for the solution of a class of non‐linear transient convection‐diffusion problems. The original partial differential equation is integral transformed into a denumerable system of coupled non‐linear ordinary differential equations, which is numerically solved for the transformed potentials. The hybrid analysis convergence is illustrated by considering the one‐dimensional non‐linear Burgers equation and numerical results are presented for increasing truncation orders of the infinite ODE system.

Keywords

Citation

SERFATY, R. and COTTA, R.M. (1992), "HYBRID ANALYSIS OF TRANSIENT NON‐LINEAR CONVECTION‐DIFFUSION PROBLEMS", International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 2 No. 1, pp. 55-62. https://doi.org/10.1108/eb017479

Publisher

:

MCB UP Ltd

Copyright © 1992, MCB UP Limited